FLS_final.pdf (347.69 kB)
Download fileHamiltonian operators of Dubrovin-Novikov type in 2D
journal contribution
posted on 2016-02-05, 12:09 authored by Evgeny FerapontovEvgeny Ferapontov, Paolo Lorenzoni, Andrea SavoldiFirst order Hamiltonian operators of differential-geometric type were introduced
by Dubrovin and Novikov in 1983, and thoroughly investigated by Mokhov. In 2D, they are generated by a pair of compatible flat metrics g and ~g which satisfy a set of additional constraints coming from the skew-symmetry condition and the Jacobi identity. We demonstrate that these constraints are equivalent to the requirement that ~g is a linear Killing tensor of g with zero Nijenhuis torsion. This allowed us to obtain a complete classification of n-component operators with n≤4 (for n = 1; 2 this was done before). For
2D operators the Darboux theorem does not hold: the operator may not be reducible to constant coefficient form. All interesting (non-constant) examples correspond to the case when the flat pencil g; ~g is not semisimple, that is, the affinor ~gg⁻ⁱ has non-trivial Jordan block structure. In the case of a direct sum of Jordan blocks with distinct eigenvalues we obtain a complete classification of Hamiltonian operators for any number of components n, revealing a
remarkable correspondence with the class of trivial Frobenius manifolds modelled
on H*(CPn⁻ⁱ).
History
School
- Science
Department
- Mathematical Sciences
Published in
Letters in Mathematical PhysicsCitation
FERAPONTOV, E.V., LORENZONI, P. and SAVOLDI, A., 2015. Hamiltonian operators of Dubrovin-Novikov type in 2D. Letters in Mathematical Physics, 105 (3), pp.341-377.Publisher
© Springer Verlag (Germany)Version
- AM (Accepted Manuscript)
Publisher statement
This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/Publication date
2015Notes
The final publication is available at Springer via http://dx.doi.org/10.1007/s11005-014-0738-6.ISSN
1573-0530Publisher version
Language
- en